# SDR RAIA00212340

- Difficulty date: December 4, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N564HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41081
- Aircraft time: 15,687 hours, 14,423 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 7003360948
- Part serial: 96033459
- Condition: Faulty
- Location: Cockpit
- Part time: 13,416 hours, 13,586 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5610-STL- PITCH AND ROLL COMPARATOR ERROR INDICATION.  MAINTENANCE REMOVED AND REPLACED THE NR 1 AHRS COMPUTER, OPS CHECK OK.
